Row-shift corrected truncation of paraunitary matrices for PEVD algorithms

Jamie Corr, Keith Thompson, Stephan Weiss, Ian K. Proudler, John G. McWhirter

Research output: Chapter in Book/Report/Conference proceedingConference contribution book

20 Citations (Scopus)
67 Downloads (Pure)

Abstract

In this paper, we show that the paraunitary (PU) matrices that arise from the polynomial eigenvalue decomposition (PEVD) of a parahermitian matrix are not unique. In particular, arbitrary shifts (delays) of polynomials in one row of a PU matrix yield another PU matrix that admits the same PEVD. To keep the order of such a PU matrix as low as possible, we pro- pose a row-shift correction. Using the example of an iterative PEVD algorithm with previously proposed truncation of the PU matrix, we demonstrate that a considerable shortening of the PU order can be accomplished when using row-corrected truncation.

Original languageEnglish
Title of host publication23rd European Signal Processing Conference
PublisherIEEE
Pages849-853
Number of pages5
ISBN (Print)978-0-9928626-3-3
DOIs
Publication statusPublished - 2015

Keywords

  • paraunitary matrices
  • row-shift correction
  • polynomial eigenvalue decomposition

Fingerprint Dive into the research topics of 'Row-shift corrected truncation of paraunitary matrices for PEVD algorithms'. Together they form a unique fingerprint.

  • Projects

    Cite this

    Corr, J., Thompson, K., Weiss, S., Proudler, I. K., & McWhirter, J. G. (2015). Row-shift corrected truncation of paraunitary matrices for PEVD algorithms. In 23rd European Signal Processing Conference (pp. 849-853). IEEE. https://doi.org/10.1109/EUSIPCO.2015.7362503